# SDR DL757100557

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 71,922 hours, 33,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE DISCOVERED SEAT EMERGENCY LIGHTS INOPERATIVE AT ROW 4DC, 22DEF, AND 28-37DEF. MAINTENANCE REPAIRED CONNECTOR AT ROW 28, REPLACED LIGHT ASSY. AT 4DC, AND RELAMPED 22DEF. ALL LIGHTS OPERATED NORMAL.
